MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; KNEE PATELLAR COMPONENT

DEPUY ORTHOPAEDICS INC US LCS COMPLETE POLY PATELLA STD+; KNEE PATELLAR COMPONENT
Catalog Number 129409550
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address osteolysis and pain.
 
Additional Manufacturer Narrative
The complaint states the patient was revised to address osteolysis and pain.A review of complaint databases and manufacturing records did not identify any anomalies.Review of x-rays per wi 7915 did not identify any implant fracture or disassociation.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.Device history lot 2786889.A review of lot 2786889 did not identify any anomalies.(b)(6) products were manufactured and placed into stock on (b)(6) 2008.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address osteolysis and pain.

Brand Name
LCS COMPLETE POLY PATELLA STD+
Common Device Name
KNEE PATELLAR COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6903168
Report Number1818910-2017-25612
Device Sequence Number16264213
Product Code NJL
UDI-Device Identifier10603295022589
UDI-Public10603295022589
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409550
Device Lot Number2786889
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR